# SDR COMA0560493

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 7,433 hours, 6,399 cycles
- System (JASC): 3140 · Central Computers
- Part: Light
- Part number: 601R5120411
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5177 - DURING TAKEOFF ROLL THE EICAS SCREENS WENT BLANK.  REPLACED THE LIGHTING CONTROL PANEL.
